# SDR QXEA200701742

- Difficulty date: November 15, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 16,618 hours, 16,567 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Fitting
- Condition: Chafed
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AFT SERVICE DOOR APETURE MAIN HINGE FITTINGS HAVE CHAFING ON OUTBOARD EDGES.  REPAIRED IAW SRM 51-21-10, 51-25-65.
